Advanced
Please use this identifier to cite or link to this item: https://digital.lib.ueh.edu.vn/handle/UEH/73984
Full metadata record
DC FieldValueLanguage
dc.contributor.authorHoang Hai Ha-
dc.contributor.otherKy Ho-
dc.date.accessioned2025-02-10T09:17:29Z-
dc.date.available2025-02-10T09:17:29Z-
dc.date.issued2024-
dc.identifier.issn0022-247X (Print), 1096-0813 (Online)-
dc.identifier.urihttps://digital.lib.ueh.edu.vn/handle/UEH/73984-
dc.description.abstractWe establish a Lions-type concentration-compactness principle and its variant at infinity for Musielak-Orlicz-Sobolev spaces associated with a double phase operator with variable exponents. Based on these principles, we demonstrate the existence and concentration of solutions for a class of critical double phase equations of Schrödinger type in RN involving variable exponents with various types of potentials. Our growth condition is more appropriately suited compared to the existing works.en
dc.language.isoeng-
dc.publisherElsevier-
dc.relation.ispartofJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS-
dc.relation.ispartofseriesVol. 541, Issue 2-
dc.rightsElsevier-
dc.subjectDouble Phase Operatorsen
dc.subjectCritical Growthen
dc.subjectConcentration-Compactness Principleen
dc.subjectVariational Methoden
dc.titleOn critical double phase problems in R N involving variable exponentsen
dc.typeJournal Articleen
dc.identifier.doihttps://doi.org/10.1016/j.jmaa.2024.128748-
dc.format.firstpage1-
dc.format.lastpage49-
ueh.JournalRankingISI-
item.grantfulltextnone-
item.cerifentitytypePublications-
item.languageiso639-1en-
item.openairetypeJournal Article-
item.fulltextOnly abstracts-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
Appears in Collections:INTERNATIONAL PUBLICATIONS
Show simple item record

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.